# SDR DL757011983

- Difficulty date: December 27, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 4,790 hours, 2,220 cycles
- Engine: Pwa PW2037
- Engine time: 4,792 hours, 2,221 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728766
- Condition: Leaking
- Location: Nr 1
- Part time: 4,792 hours, 2,221 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

AFT LAV SMOKE DETECTOR WENT OFF ON T/O FLT CREW NOTICE SMELL ASSOC WITH AC PACK.  FOUND OIL LEAKING FROM NR 1 ENG 2.5 BLEED VLV PORT AT T/O POWER.  REPLACED ENGINE.
